Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 16, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 25, 2009, 3:04 PM EDT for Broward County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2009, 3:04 PM EDT (19:04 UTC)
- Expired
- May 25, 2009, 3:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 74 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2564 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 251904 SVRMFL FLC011-251945- /O.NEW.KMFL.SV.W.0016.090525T1904Z-090525T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 304 PM EDT MON MAY 25 2009 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. * UNTIL 345 PM EDT * AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIGHWAY 27 OVER NORTH CENTRAL BROWARD COUNTY...AND MOVING EAST AT 5 MPH. * THE STORM WILL AFFECT... RURAL NORTHERN BROWARD COUNTY AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. LAT...LON 2633 8035 2621 8031 2618 8047 2632 8055 TIME...MOT...LOC 1903Z 248DEG 4KT 2626 8045 $$ 70/DD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:31 PM EDT, 33 minutes earlier.
Area forecast discussion, May 25, 2:31 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 231 PM EDT MON MAY 25 2009 ...HIGHEST CHANCE OF POPS SHIFTING TO THE EAST COAST AREAS THIS WEEK... .DISCUSSION... THE EAST AND WEST COAST SEA BREEZES WERE DEVELOPING EARLY THIS AFTERNOON ALONG BOTH COASTS WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE SEA BREEZES. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THE SEA BREEZES...AS THE SEA BREEZES PUSHES INLAND THIS AFTERNOON. SO WILL CONTINUE THE SCATTERED POPS OVER MOST OF THE CWA...EXCEPT NUMEROUS OVER THE NORTHERN INTERIOR AREAS...AND SLIGHT CHANCE OVER THE WEST COAST METRO AREAS AND THE EXTREME SOUTHERN AREAS FOR THIS AFTERNOON. THE SHOWER AND THUNDERSTORM ACTIVITY WILL THEN SLOWLY DISSIPATE THIS EVENING AS THE HEATING OF THE DAY IS LOST. DUE TO THE SOUTHERLY STEERING FLOW OVER THE CWA...WILL HAVE THE HIGHEST POPS OVER THE NORTH INTERIOR AND NORTHEAST AREAS THIS EVENING. THE STRONGEST STORMS COULD ALSO PRODUCE SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL THROUGH THIS EVENING OVER THE CWA...AS THE SHORT WAVE OVER THE SOUTHEAST GULF OF MEXICO MOVES EAST INTO THE CWA THIS EVENING. SO WILL CONTINUE WITH THE STRONG THUNDERSTORM WORDING IN THE HWO FOR THIS AFTERNOON INTO THIS EVENING. ONCE THE STORMS HAVE DISSIPATE THIS EVENING...THE SKIES SHOULD BECOME MOSTLY CLEAR OVER THE MOST OF THE CWA TONIGHT ALONG WITH PATCHY FOG. HOWEVER...THE COASTAL AREAS OF THE CWA COULD STILL SEE A SHOWER OR THUNDERSTORM OVERNIGHT...DUE TO THE LIGHT SOUTHERLY WIND FLOW. THE STEERING FLOW WILL THEN BECOME SOUTHWEST OVER THE CWA TUESDAY INTO WEDNESDAY...AS A WEAK LOW PRESSURE SYSTEM JUST EAST OF THE BAHAMA ISLANDS MOVES SLOWLY NORTHWARD. THIS WILL FOCUS THE HIGHEST POPS OVER THE EAST COAST METRO AREAS EACH DAY. SO HAVE INCREASED THE POPS ALONG THE EAST COAST METRO AREAS TO HIGH IN CHANCE CAT...EXCEPT LIKELY CAT OVER THE LAKE AND NORTHEAST AREAS OF THE CWA EACH DAY. REST OF THE CWA WILL REMAIN IN THE CHANCE CAT. AT THE SAME TIME...ANOTHER SHORT WAVE LOCATED OVER THE NORTH CENTRAL GULF OF MEXICO WILL ALSO MOVE SOUTHEAST AND INTO SOUTH FLORIDA LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT. THIS WILL HELP TO KEEP THE COOLER AIR ALOFT OVER THE AREA...AND ALLOW FOR A FEW STRONG STORMS TO AFFECT SOUTH FLORIDA TUESDAY AFTERNOON INTO TUESDAY EVENING. THE PRIMARY IMPACTS WILL BE SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. .EXTENDED FORECAST... THE SOUTHWEST STEERING FLOW WILL REMAIN OVER THE CWA LATE THIS WEEK INTO THIS WEEKEND...AS A TROUGH OF LOW PRESSURE DEVELOPS OVER THE EASTERN UNITED STATES KEEPING THE SURFACE RIDGE SOUTH OF THE AREA. THIS WILL KEEP THE TROPICAL MOISTURE IN PLACE OVER SOUTH FLORIDA ALLOWING FOR THE HIGHEST POPS TO BE OVER THE EAST COAST METRO AREAS EACH DAY. && .AVIATION... NO MAJOR CHANGES TO PREVIOUS AVIATION FORECAST THIS AFTERNOON. SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP IN MOIST/UNSTABLE AIRMASS ACROSS THE AREA...WITH ACTIVITY EXPECTED TO GENERALLY MOVE NORTHEASTWARD AND AFFECT THE ATLANTIC COAST TERMINALS THROUGH EARLY EVENING. WILL INCLUDE VCSH WORDING OVERNIGHT...AND VCTS/CB ONCE AGAIN FOR LATE TUESDAY MORNING. SURFACE WINDS WILL REMAIN 5-10 KNOTS AT ALL SITES...AND SHOULD VEER SLIGHTLY TO OFFSHORE ALONG THE ATLANTIC COAST OVERNIGHT. && .MARINE... THE WINDS WILL BE SOUTH TO SOUTHWEST TONIGHT INTO NEXT WEEKEND OVER SOUTH FLORIDA WATERS WITH SPEEDS LESS THAN 15 KNOTS. THIS WILL KEEP THE SEAS 2 FEET OR LESS OVER ALL OF THE ATLANTIC AND GULF WATERS DURING THIS TIME. SO BOATING SHOULD BE GOOD OUTSIDE OF THE SHOWERS AND THUNDERSTORMS THIS WEEK INTO THIS WEEKEND. && .FIRE WEATHER... THE RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE THE CRITICAL VALUE THIS WEEK...DUE TO THE TROPICAL MOISTURE OVER THE AREA. SO NO PROBLEM WITH THE FIRE WEATHER. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 87 71 88 / 30 60 40 60 FORT LAUDERDALE 74 87 74 88 / 30 50 40 50 MIAMI 75 88 75 89 / 30 50 40 50 NAPLES 73 86 73 86 / 20 40 30 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...54/BNB SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, May 25, 3:00 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 300 PM EDT MON MAY 25 2009 FLZ063-066>075-168-172>174-260300- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 300 PM EDT MON MAY 25 2009 ...THUNDERSTORMS POSSIBLE ENTIRE AREA THROUGH EARLY EVENING... ...A FEW STRONG STORMS POSSIBLE REMAINDER OF AFTERNOON... ...SLIGHT RISK OF RIP CURRENTS ATLANTIC COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: SOUTHEASTERLY ONSHORE FLOW AROUND 10 MPH WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST. THUNDERSTORMS: STORM CHANCES WILL CONTINUE FOR THE ENTIRE AREA THROUGH THIS EVENING, WITH THE GREATEST THREAT FROM THE STORMS BEING OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTING STRIKES. WIND: WIND GUSTS FROM 40 TO 50 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON. HAIL: SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON. FLOODING: SLOW STORM MOTIONS DURING THE REMAINDER OF THE AFTERNOON WILL RESULT IN VERY HEAVY RAINFALL AMOUNTS ACROSS LOCALIZED AREAS. THE SLOW STORM MOTIONS, COMBINED WITH SATURATED SOILS, MAY LEAD TO MINOR FLOODING OF LOW LYING AND FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED EACH DAY AFFECTING MAINLY THE INTERIOR AND EAST PORTIONS OF SOUTH FLORIDA. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. 70/DD
In the hours before
Special weather statement, May 25, 1:53 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
153 PM EDT MON MAY 25 2009
FLZ068-168-251815-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
153 PM EDT MON MAY 25 2009
...STRONG THUNDERSTORM MOVING ACROSS EASTERN PALM BEACH COUNTY...
AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED 4 MILES NORTH OF GOLDEN LAKES...AND
MOVING NORTH AT 5 MPH.
THIS STORM WILL AFFECT...
RURAL EASTERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.
FUNNEL CLOUDS WILL ALSO BE POSSIBLE WITH THIS STRONG THUNDERSTORM.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2677 8005 2676 8004 2667 8006 2668 8020
2686 8018 2685 8006 2685 8004 2681 8003
TIME...MOT...LOC 1751Z 202DEG 4KT 2674 8014
70/DDSpecial weather statement, May 25, 2:09 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 209 PM EDT MON MAY 25 2009 FLZ070-251845- INLAND COLLIER COUNTY FL- 209 PM EDT MON MAY 25 2009 ...STRONG THUNDERSTORMS AFFECTING NORTHERN COLLIER COUNTY... AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS AFFECTING NORTHERN COLLIER COUNTY. THE STRONGEST STORMS WAS LOCATED ABOUT 3 MILES SOUTHEAST OF GOLDEN GATE ESTATES...AND THE ENTIRE SYSTEM DRIFTING VERY SLOWLY NORTHEASTWARD AT SPEEDS LESS THAN 5 MPH. THESE STORMS WILL AFFECT... NORTH BLOCKS GOLDEN GATE... ORANGE TREE... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS...AND VERY HEAVY RAINFALL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2642 8159 2628 8134 2607 8151 2621 8173 TIME...MOT...LOC 1807Z 225DEG 4KT 2621 8156 70/DD
Special weather statement, May 25, 2:22 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 222 PM EDT MON MAY 25 2009 FLZ073-174-251900- FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-DADE FL- 222 PM EDT MON MAY 25 2009 ...STRONG THUNDERSTORM AFFECTING FAR SOUTH MIAMI-DADE COUNTY... AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED ABOUT 4 MILES NORTHWEST OF ROYAL PALM RANGER STATION. THIS STORM WAS NEARLY STATIONARY. THIS STORM WILL AFFECT... RURAL CENTRAL MIAMI-DADE COUNTY AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2532 8078 2552 8078 2552 8057 2533 8057 TIME...MOT...LOC 1821Z 156DEG 1KT 2543 8066 70/DD
Special weather statement, May 25, 2:58 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
258 PM EDT MON MAY 25 2009
FLZ067-071-072-251945-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-
258 PM EDT MON MAY 25 2009
...STRONG THUNDERSTORM MOVING ACROSS RURAL NORTHERN BROWARD COUNTY...
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED 7 MILES NORTH OF INTERSECTION I-75 AND
HIGHWAY 27. THIS STORM WAS MOVING NORTHEAST AT 5 TO 10 MPH.
THIS STORM WILL AFFECT...
RURAL NORTHERN BROWARD COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
FUNNEL CLOUDS ARE ALSO POSSIBLE WITH THIS STRONG THUNDERSTORM.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2625 8020 2612 8048 2627 8059 2643 8036
2633 8029
TIME...MOT...LOC 1856Z 238DEG 9KT 2625 8045
70/DDThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:07 PM EDT | Special Weather Statement | MFL | Collier | 38 min |
| May 24, 8:56 PM EDT | Areal Flood Advisory | MFL | Collier | 111 min |
| May 25, 8:10 AM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| May 25, 1:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 22 min |
| May 25, 2:09 PM EDT | Special Weather Statement | MFL | Collier | 36 min |
| May 25, 2:22 PM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| May 25, 2:58 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| May 25, 3:16 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| May 25, 3:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 58 min |
| May 25, 3:38 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 26 min |
| May 25, 3:46 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 17 min |
| May 25, 3:51 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 11 min |
| May 25, 3:56 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 62 min |
| May 25, 4:11 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 41 min |
| May 25, 4:31 PM EDT | Special Marine Warning | MFL | 35 min | |
| May 25, 4:41 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| May 25, 4:47 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| May 25, 5:15 PM EDT | Special Marine Warning | MFL | 60 min | |
| May 25, 5:20 PM EDT | Special Weather Statement | MFL | Miami-Dade | 55 min |
| May 25, 5:25 PM EDT | Special Weather Statement | MFL | Glades | 65 min |
| May 25, 5:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| May 25, 5:37 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 53 min |
| May 25, 5:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| May 25, 5:52 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| May 25, 6:08 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 67 min |
| May 25, 6:21 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 54 min |
| May 25, 6:36 PM EDT | Special Weather Statement | MFL | Hendry | 24 min |
| May 25, 6:41 PM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| May 25, 6:50 PM EDT | Special Marine Warning | MFL | 55 min | |
| May 25, 7:20 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 55 min |
| May 25, 7:49 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| May 25, 7:51 PM EDT | Special Marine Warning | MFL | 54 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.